and pain in my joints. Could the medicine be a cause?
If you were given the prescription from an ER visit most likely you were also given a steroid, and for some people the steroid side effects are worse than the problem that took them to the ER. Were you given Decadron or Kenalog in conjunction with this prescription, these steroids make most people swell, lose sleep, and eat like no tomorrow. The side effects from oral steroids can even be worse from Dexamethasone and Solu Medro. Your lower extremities can swell like sausages and hurt like no tomorrow, plus you may break out in acne from head to toe that hurts like crazy.
Myself personally gets horrible hiccups for hours anytime I take any pill in the benzodiazapam family.
- Diltiazem Information for Consumers
- Diltiazem Information for Healthcare Professionals (includes dosage details)
- Side Effects of Diltiazem (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Mar 2012 • 1 answer
Posted 12 Jun 2012 • 3 answers
Posted 24 Mar 2013 • 2 answers
Posted 28 May 2016 • 1 answer
Posted 19 Aug 2016 • 0 answers